# SDR F3LA200100047

- Difficulty date: March 20, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 22,974 hours, 12,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK, INSPECTION REPORTED    2 DENTS ON RIGHT FUSELAGE SKIN AT STA 1016, STR 20R.    MAINTENANCE REMOVED DAMAGED AREA, FABRICATED FILLER,  REPAIRED  DOUBLER, AND INSTALLED.
